# SDR 99ZZZM685

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR STATION 440 LBL 62 TO RBL 62 HAS CORROSION.  CORROSION OUT OF LIMITS IAW SRM 51-10-6.  FABRICATED REPAIR PARTS IAW SRM 51-10-8.  INSTALLED REPAIR PARTS, T-CHORD NR 2 AND NR 3 SUPPORT ANGLE, NR 4 AND NR 5.  REINFORCEMENT STRAPS IAW SRM 53-10-8.  (M)
